# SDR 2012FA0000317

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: General aviation
- Aircraft: N979NS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- Aircraft time: 41,866 hours, 21,706 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704
- Part serial: 1777
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND GEAR RETRACTION THE NOSE GEAR RED LIGHT STAYED ILLUMINATED. TOWER CONFIRMED THE NOSE GEAR DOOR OPEN AND THEY COULD NOT SEE THE TIRES.  WHEN THE GEAR WAS EXTENDED IT WENT DOWN WITH A HARD THUMP. GEAR INDICATED DOWN AND LOCKED. LANDING UNEVENTFUL.
